# SDR SWAA070247

- Difficulty date: January 18, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 36,383 hours, 30,193 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1152401
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SMELL ON CLIMB-OUT, GASPER FAN AND RECIRC FAN TURNED OFF, SMELL DISSIPATED.  REMOVED AND REPLACED RECIRC FAN PER MM.
